# SDR AALA202205116994

- Difficulty date: May 10, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A300*
- Aircraft serial: 1447
- Aircraft time: 68,532 hours, 26,068 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Arm
- Part number: D5537131801000
- Condition: Worn
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WHILE ACCOMPLISHING THE RUDDER HINGE LINE MODIFICATION EO 5520Y001, FOUND HOLES ON THE #2 HINGE ARM FITTING ELONGATED. REPAIRED HINGE ARM FITTING PER EA 335807. SEE AALA202204299436 FOR ORIGINAL SUBMISSION
